Mathematical Models and Computer Simulations

ISSN PRINT: 2070-0482
ISSN ONLINE: 2070-0490

Boris N. Chetverushkin


Mathematical Models and Computer Simulations is a peer-reviewed monthly journal that contains English translation of selected articles written in Russian and articles written in English a peer-reviewed monthly journal. The journal publishes high quality original articles at the forefront of development of mathematical models, numerical methods, computer-assisted studies in science and engineering with the potential for impact across the sciences, and construction of massively parallel codes for supercomputers. The problemoriented articles are devoted to various problems, including industrial mathematics, numerical simulation in multiscale and multiphysics, materials science, chemistry, economics, social, and life sciences.

Mathematical Models and Computer Simulations is abstracted and/or indexed in:
Academic OneFile, Expanded Academic, Google Scholar, INSPEC, Mathematical Reviews, OCLC, SCImago, SCOPUS, Summon by ProQuest, zbMATH.


Matematicheskoe Modelirovanie
Miusskaya pl., 4, Moscow, 125047 Russia
Phone: +7 (499) 220-79-15
Fax: +7 (499) 972-07-23